# SDR ASOA20121017133

- Difficulty date: October 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 28,892 hours, 28,244 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 14525888901
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED A RAPID DEPRESSURIZATION (>3000FPM) WHILE CLIMBING THROUGH 21,000' AND THAT THEY COULD NOT RECOVER PRESSURIZATION. THE CREW PERFORMED AN EMERGENCY DECENT AND LEVELED OFF AT 10,000'.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT, FOUND SEAL ON CARGO DOOR LOWER SIDE HAD COME OFF.  MX REINSTALLED THE DOOR SEAL, OPERATIONALLY CHECKED PRESSURIZATION AND LEAK CHECKED CARGO DOOR ALL WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
